# SDR DALA2025042403218

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,306 hours, 43,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 2L DOOR ESCAPE ARMED CONDITION INDICATOR INOP. CORRECTIVE ACTION: PERFORM OPS CHECK OF 2L DOOR ESCAPE LIGHT INDICATOR REF. B757 AMM 25-66. OPS CHECK GOOD. CLEANED DEBRIS FROM SENSOR. (6984974)
